# SDR RAIA2019060640001

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 43,523 hours, 26,858 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL PULLS HARD TO RIGHT ON TAKE OFF.   MADE ADJUSTMENT TO THE LOAD POT AND CENTERED NLG TIRES. TAXI CHECKED WITH CREW. OPS CHECK GOOD.
